Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Used crystal meth. Noticed blood in stool. What could be the cause?

approximately 48 hours ago i used crystal meth , by inserting it in my butt-hole. i went to the washroom about 20 mins ago, had a bowel movement and noticed blood in my stool . i first noticed when i wiped, therefor i looked in the toilet. A piece of stool the size of a quarter appeared to be coverd in blood clot. I wasnt sure if i was seeing things correctly so I examined it and It was certainly blood.. could this be caused by the crystal meth? or perhaps be a more serious problem?
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  628
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
The anal administration of METH might have damaged the inner lining oh anal canal resulting in bleeding however this bleeding could have been due to some other anal problem like haemorrhoids etc.
You definitely require a examination of anal canal by a surgeon to find the exact cause of bleeding.
I advise you not to resort to unnatural routes of administration of METH.
The best would be to stay away from all types of drugs.
Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor